# SDR ASAA2019032028710

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 02778
- Aircraft time: 42,640 hours, 13,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY CAP TEST L1 DOOR EMER. LIGHT BATT FAILED (10WL) GROUNDED - YES. R/R L1 DOOR EPSU EMER LIGHT BATT IAW 33-51-38-00-002-A. OPS TST GOOD.
